Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 349281, 9 pages
http://dx.doi.org/10.1155/2014/349281
Research Article

On the Stability of Cubic and Quadratic Mapping in Random Normed Spaces under Arbitrary -Norms

1Department of Mathematics, Iran University of Science and Technology, Tehran, Iran
2Department of Mathematics, Daejin University, Kyeonggi 487-711, Republic of Korea
3Department of Mathematics, Mazandaran University of Science and Technology, Behshahr, Iran
4Marand Technical College, University of Tabriz, Tabriz, Iran

Received 15 November 2013; Revised 7 March 2014; Accepted 20 March 2014; Published 30 April 2014

Academic Editor: Zbigniew Leśniak

Copyright © 2014 J. Vahidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove the stability of some functional equations in the random normed spaces under arbitrary -norms.